Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 2, Pages 183-192
http://dx.doi.org/10.1155/S1173912600000146

High order explicit Runge-Kutta pairs for ephemerides of the Solar System and the Moon

Department of Mathematics, University of Auckland, Auckland Private Bag 92019, New Zealand

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philip W. Sharp, “High order explicit Runge-Kutta pairs for ephemerides of the Solar System and the Moon,” Journal of Applied Mathematics and Decision Sciences, vol. 4, no. 2, pp. 183-192, 2000. https://doi.org/10.1155/S1173912600000146.